I have been on Paxil for almost 6 years now, and I recently decided to try and wean myself off of it. (Without discussing it with my doctor)I started by taking it every other day, then every 3rd day, and now I haven't had it for almost a full week, because I ran out of my prescription and decided to just not fill it again BAD IDEA! I feel absolutely horrible. I can hardly even focus on things, I am dizzy, extremely nauseated, very irritable, and I have a non stop headache...My husband says he is walking on pins and needles around me because everything is setting me off...I absolutely hate the fact that I have to take a pill every morning in order for me to feel like a normal person. So I decided to call the pharmacy and fill my prescription because I just can't handle feeling this way anymore, has anyone ever expereinced paxil withdraw,if so, what did you do to help yourself?
Posts You May Be Interested In
I have had Ttp twice this year I'm 48 my doc said the next time Ttp happens they will take my immune system. Has anyone had this done? Does it work ? What other problems do u get?
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??